# SDR RAIA2019082819009

- Difficulty date: August 19, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH OMEGA BEAM O/B LOWER SUPPORT IS CRACKED AT FR47-          REMOVED THE FASTENERS FROM THE R/H OMEGA BEAM O/B LOWER SUPPORT ANGLE. REMOVED THE RIVETS FROM THE RT OMEGA BEAM O/B LOWER SUPPORT ANGLE. INSTALLED RH O/B OMEGA BEAM LOWER SUPPORT LOWER SUPPORT ANGLE.
